Extrapolation, John-Nirenberg inequalities and characterizations of BMO in terms of morrey type spaces

Research output: Contribution to journalArticles

10 Citations (Scopus)

Abstract

We extend the extrapolation theory to Morrey spaces associated with Banach function spaces. Some applications by this theory such as the Fefferman–Stein vector-valued maximal inequalities are obtained. By using this extrapolation theory, we obtain the John-Nirenberg inequalities on Morrey spaces associated with Banach function spaces. In addition, by using the John-Nirenberg inequalities, we have the characterizations of the function spaces of bounded mean oscillation in terms of Morrey spaces associated with Banach function spaces. Copyright © 2016 Universidad Complutense de Madrid.
Original languageEnglish
Pages (from-to)487-505
JournalRevista Matemática Complutense
Volume30
Issue number3
Early online dateDec 2016
DOIs
Publication statusPublished - Sep 2017

Citation

Ho, K.-P. (2017). Extrapolation, John-Nirenberg inequalities and characterizations of BMO in terms of morrey type spaces. Revista Matemática Complutense, 30(3), 487-505.

Keywords

  • Extrapolation
  • Morrey spaces
  • Block spaces
  • John-Nirenberg inequalities
  • BMO

Fingerprint Dive into the research topics of 'Extrapolation, John-Nirenberg inequalities and characterizations of BMO in terms of morrey type spaces'. Together they form a unique fingerprint.